Alert archive / New Mexico / Red Flag Warnings in 2008

Red Flag Warning 50, NWS Albuquerque, NM

May 11, 200812 counties in New Mexico

NWS Albuquerque, NM issued this red flag warning at May 11, 2008, 3:10 PM MDT for 12 counties in New Mexico. It took effect at May 12, 2008, 10:00 AM MDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 11, 2008, 3:10 PM MDT (21:10 UTC)
In effect from
May 12, 2008, 10:00 AM MDT
Expired
May 12, 2008, 9:00 PM MDT
In force
11 hr
Issued by
NWS Albuquerque, NM

Counties Bernalillo County, NM, Catron County, NM, Cibola County, NM, Harding County, NM, McKinley County, NM, Rio Arriba County, NM, San Juan County, NM, San Miguel County, NM, Sandoval County, NM, Socorro County, NM, Union County, NM, Valencia County, NM

The radar

The Albuquerque radar (KABX), 34 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.2 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2008-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2008-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3588 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KABQ 112110
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
310 PM MDT SUN MAY 11 2008

...RED FLAG WARNING REMAINS IN EFFECT THROUGH 7 PM MDT THIS
EVENING FOR NORTHEAST NEW MEXICO DUE TO STRONG WINDS AND LOW
HUMIDITIES... 

...RED FLAG WARNING IN EFFECT FROM 10 AM MONDAY MORNING TO 9 PM
MDT MONDAY EVENING FOR ALL OF NORTHERN AND CENTRAL NEW MEXICO DUE
TO STRONG WINDS AND LOW HUMIDITIES...

.SURFACE LOW PRESSURE HAS DEVELOPED OVER NORTHEAST NEW MEXICO
TODAY. COMBINED WITH THE WARMER AFTERNOON TEMPERATURES...STRONG
WINDS WILL CONTINUE THROUGH EARLY THIS EVENING...RESULTING IN 
CRITICAL FIRE WEATHER CONDITIONS. ON MONDAY...CRITICAL CONDITIONS
ARE EXPECTED TO BE WIDESPREAD OVER NORTHERN AND CENTRAL NEW
MEXICO...DUE TO INCREASING SOUTHWEST WINDS ALOFT AND AT THE
SURFACE...INTENSIFYING SURFACE LOW PRESSURE...AND CONTINUED LOW
HUMIDITIES.

NMZ103-104-120100-
/O.UPG.KABQ.FW.A.0046.080512T1400Z-080513T0200Z/
/O.NEW.KABQ.FW.W.0050.080512T1600Z-080513T0300Z/
/O.CON.KABQ.FW.W.0049.000000T0000Z-080512T0100Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
310 PM MDT SUN MAY 11 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING.

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS UPGRADED THE FIRE
WEATHER WATCH ON MONDAY TO A RED FLAG WARNING...WHICH IS IN EFFECT
FROM 10 AM TO 9 PM MDT MONDAY. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THESE RED FLAG WARNINGS.

$$

NMZ101-102-105>109-120100-
/O.UPG.KABQ.FW.A.0046.080512T1400Z-080513T0200Z/
/O.NEW.KABQ.FW.W.0050.080512T1600Z-080513T0300Z/
NEW MEXICO FIRE WEATHER ZONE 101
NORTHWEST PLATEAU/FARMINGTON BLM/ABZ-
NEW MEXICO FIRE WEATHER ZONE 102
NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
310 PM MDT SUN MAY 11 2008

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS UPGRADED THE FIRE
WEATHER WATCH ON MONDAY TO A RED FLAG WARNING...WHICH IS IN EFFECT
FROM 10 AM TO 9 PM MDT MONDAY. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

40
3 follow-up statements
000 
WWUS85 KABQ 120048
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
648 PM MDT SUN MAY 11 2008

...RED FLAG WARNING IN EFFECT FROM 10 AM MONDAY MORNING TO 9 PM
MDT MONDAY EVENING FOR ALL OF NORTHERN AND CENTRAL NEW MEXICO DUE
TO STRONG WINDS AND LOW HUMIDITIES...

.WIND SPEEDS WILL DECREASE THROUGH THE EVENING HOURS...AND
RELATIVE HUMIDITIES WILL INCREASE ABOVE CRITICAL THRESHOLDS IN
MOST AREAS OF NORTHEAST NEW MEXICO. HOWEVER...OVERNIGHT HUMIDITY
RECOVERIES WILL STILL BE POOR IN MANY AREAS...AND WINDS WILL
QUICKLY STRENGTHEN BY LATE MONDAY MORNING CREATING WIDESPREAD
CRITICAL FIRE WEATHER CONDITIONS ACROSS ALL OF NORTHERN AND
CENTRAL NEW MEXICO.

NMZ103-104-121400-
/O.EXP.KABQ.FW.W.0049.000000T0000Z-080512T0100Z/
/O.CON.KABQ.FW.W.0050.080512T1600Z-080513T0300Z/
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
648 PM MDT SUN MAY 11 2008

...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT
MONDAY...

THE RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING. A RED
FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED
AGAIN ON MONDAY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

NMZ101-102-105>109-121400-
/O.CON.KABQ.FW.W.0050.080512T1600Z-080513T0300Z/
NEW MEXICO FIRE WEATHER ZONE 101
NORTHWEST PLATEAU/FARMINGTON BLM/ABZ-
NEW MEXICO FIRE WEATHER ZONE 102
NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
648 PM MDT SUN MAY 11 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT
MONDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT
MONDAY. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$

52
000 
WWUS85 KABQ 120958
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
358 AM MDT MON MAY 12 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
9 PM MDT THIS EVENING FOR ALL OF NORTHERN AND CENTRAL NEW MEXICO
DUE TO STRONG WINDS AND LOW HUMIDITIES... 
...FIRE WEATHER WATCH TUESDAY FOR THE SANDIA AND MANZANO
MOUNTAINS EASTWARD OVER THE EAST CENTRAL PLAINS...

.STRENGTHENING SOUTHWEST FLOW ALOFT AS UPPER LOW APPROACHES FOUR
CORNERS REGION COMBINED WITH INTENSIFYING SURFACE LOW PRESSURE OVER
SOUTHEAST COLORADO WILL RESULT IN STRONG WINDS AND LOW HUMIDITIES
TODAY AND THIS EVENING OVER ALL OF NORTHERN AND CENTRAL NEW
MEXICO. CONSEQUENTLY THE RED FLAG WARNING REMAINS IN EFFECT AREA
WIDE.

ON TUESDAY...STRONG WESTERLY WINDS AND PERSISTENT LOW HUMIDITIES IN
ADVANCE OF A COLD FRONT WILL LIKELY RESULT IN CRITICAL FIRE
WEATHER CONDITIONS FROM THE SANDIA AND MANZANO MOUNTAINS EASTWARD
ACROSS THE EASTERN PLAINS. 

NMZ107-108-130300-
/O.NEW.KABQ.FW.A.0047.080513T1600Z-080514T0000Z/
/O.CON.KABQ.FW.W.0050.080512T1600Z-080513T0300Z/
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
358 AM MDT MON MAY 12 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
9 PM MDT THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM
10 AM THIS MORNING TO 9 PM MDT THIS EVENING. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH.


$$

NMZ101>106-109-130300-
/O.CON.KABQ.FW.W.0050.080512T1600Z-080513T0300Z/
NEW MEXICO FIRE WEATHER ZONE 101
NORTHWEST PLATEAU/FARMINGTON BLM/ABZ-
NEW MEXICO FIRE WEATHER ZONE 102
NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
358 AM MDT MON MAY 12 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
9 PM MDT THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
9 PM MDT THIS EVENING. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

$$
000 
WWUS85 KABQ 130243
RFWABQ

RED FLAG WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
843 PM MDT MON MAY 12 2008

...FIRE WEATHER WATCH IN EFFECT FOR TUESDAY FOR PORTIONS OF THE
EAST CENTRAL PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES...

.WIND SPEEDS WILL CONTINUE TO DECREASE THROUGH THE EVENING HOURS
ACROSS NORTHERN AND CENTRAL NEW MEXICO...HOWEVER STRONG WINDS WILL
REDEVELOP AGAIN BY LATE TUESDAY MORNING AFFECTING PORTIONS OF THE
EAST CENTRAL PLAINS...GENERALLY SOUTH OF INTERSTATE 40. IN
ADDITION...DRY AIR WILL REMAIN IN PLACE OVER THIS AREA CREATING A
FEW HOURS OF CRITICAL FIRE WEATHER CONDITIONS.

NMZ107-108-131400-
/O.EXP.KABQ.FW.W.0050.000000T0000Z-080513T0300Z/
/O.CON.KABQ.FW.A.0047.080513T1600Z-080514T0000Z/
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 108
EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ-
843 PM MDT MON MAY 12 2008

...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING
THROUGH TUESDAY AFTERNOON...

THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. A FIRE
WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY AFTERNOON. 

RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT
WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO
OCCUR IN PORTIONS OF THE EAST CENTRAL PLAINS ON TUESDAY.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS FIRE WEATHER WATCH.

$$

NMZ101>106-109-130345-
/O.EXP.KABQ.FW.W.0050.000000T0000Z-080513T0300Z/
NEW MEXICO FIRE WEATHER ZONE 101
NORTHWEST PLATEAU/FARMINGTON BLM/ABZ-
NEW MEXICO FIRE WEATHER ZONE 102
NORTH CENTRAL MOUNTAINS/WESTERN CARSON-SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 103
NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ-
NEW MEXICO FIRE WEATHER ZONE 104
NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ-
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
843 PM MDT MON MAY 12 2008

...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. 

WIND SPEEDS WILL CONTINUE TO DECREASE THROUGH THE LATE EVENING
LEAVING ONLY A FEW LOCALIZED AREAS OF CRITICAL FIRE WEATHER.
THUS...THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE.

$$

52

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at May 11, 3:00 PM MDT, 10 minutes earlier.

Area forecast discussion, May 11, 3:00 PM MDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
300 PM MDT SUN MAY 11 2008

.DISCUSSION...
A MODERATE 500 MB RIDGE EXTENDS FROM NEW MEXICO TO MONTANA AS A
MODERATE 500 MB SHORT WAVE TROUGH PUSHES INTO THE PACIFIC NORTHWEST
THIS AFTERNOON.  A 1023 MB SURFACE HIGH PRESSURE MOVES SOUTH INTO
WEST TEXAS TRAILING A COLD FRONT FROM NORTH FLORIDA ACROSS THE GULF
OF MEXICO INTO SOUTH TEXAS. SOUTHERLY SURFACE WINDS TODAY WILL SHIFT
TO THE SOUTHWEST AND INCREASE TO 25 TO 35 MPH WITH GUSTS TO 50 MPH
IN RESPONSE TO THE PACIFIC NORTHWEST SHORTWAVE TROUGH THAT WILL DIG
SOUTH FROM IDAHO INTO UTAH ON MONDAY...INTO THE FOUR CORNERS REGION
ON TUESDAY...THEN SOUTHERN NEW MEXICO EARLY WEDNESDAY BEFORE LIFTING
OUT THROUGH WEST TEXAS TOWARD NORTH CENTRAL TEXAS LATE WEDNESDAY.
WILL ISSUE A WIND ADVISORY FOR ALL ZONES FROM 1 PM TO 9 PM TOMORROW
...WILL ALSO ISSUE A RED FLAG WARNING FOR ALL ZONES TOMORROW FROM
10 AM TO 9 PM AS WELL.

THE TRACK OF THIS UPPER LEVEL DISTURBANCE WILL GENERATE REASONABLY
GOOD CHANCES FOR PRECIPITATION...RAIN SHOWERS AND THUNDERSTORMS...
FROM TUESDAY THROUGH FRIDAY ACROSS OUR CWA. 12 UTC MEX GUIDANCE
INDICATES THE HIGHEST POPS FOR ABQ TCS RTN TCC ROW ON THURSDAY...
WHILE FOR FMN GUP GNT THE HIGHEST POPS OCCUR ON TUESDAY.

SIGNIFICANT COLD AIR ADVECTION OF A CONTINENTAL POLAR AIR MASS...
FROM NORTHERN ALBERTA CANADA...WILL OCCUR ACROSS NEW MEXICO FROM
LATE WEDNESDAY INTO EARLY FRIDAY...AS A 500 MB HIGH AMPLITUDE RIDGE
DEVELOPS OVER THE PACIFIC COAST. EXPECT MAXIMUM TEMPERATURES TO
DECREASE AN AVERAGE OF 10 TO 15 DEGREES FROM CLIMATE NORMS ON
THURSDAY.  SOME AREAS ON THE EASTERN PLAINS AND NORTHEAST HIGHLANDS
MAY DROP AS MUCH AS 20 DEGREES FROM CLIMATE NORMS ON THURSDAY.
MAXIMUM TEMPERATURES WILL BEGIN TO REBOUND ON SATURDAY AS THIS RIDGE
PATTERN WILL BEGIN TO BREAKDOWN SATURDAY INTO SUNDAY...AS THE RIDGE
MOVES EAST AHEAD OF THE NEXT PACIFIC NORTHWEST SHORTWAVE
TROUGH. SPB

&&

.AVIATION...
VFR CONDITIONS WILL PREVAIL FOR THE NEXT 24 HOURS AT ALL AIRPORTS.
SOUTHWEST WINDS WILL GUST TO AROUND 35KT OVER THE OVER THE NORTHEAST
QUARTER OF NEW MEXICO THROUGH 00Z. STRONGER SOUTHWEST WINDS EXPECTED
AREA WIDE MONDAY WITH GUSTS AROUND 45KT IN THE AFTERNOON...FAVORING
THE EASTERN PLAINS.

NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. CHJ

&&

.FIRE WEATHER...
WEAK UPPER RIDGE WILL GIVE WAY TO STRENGTHENING SOUTHWEST WINDS
ALOFT MONDAY AS UPPER LOW APPROACHES FOUR CORNERS REGION. LOW LEVEL
MOISTURE ACROSS EASTERN NEW MEXICO WILL GET SHOVED EAST LATER THIS
AFTERNOON AND MORE SO ON MONDAY AS SURFACE LEE TROUGH DEVELOPS AND
INTENSIFIES. CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE OVER
THE NORTHEAST THROUGH EARLY THIS EVENING. THE POOR RH RECOVERIES
EXPECTED AGAIN TONIGHT WILL BE FOLLOWED BY WIDESPREAD CRITICAL
CONDITIONS MONDAY.

CHJ

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  45  78  46  68 /   0   5  20  30
GALLUP..........................  37  75  40  61 /   0   0  20  30
GRANTS..........................  36  77  39  66 /   0   0   5  20
GLENWOOD........................  46  83  43  78 /   0   0   0  10
CHAMA...........................  35  70  27  58 /   0   0  10  30
LOS ALAMOS......................  37  75  32  66 /   0   0   0  10
RED RIVER.......................  33  66  38  50 /   0   0   5  30
TAOS............................  34  75  36  64 /   0   0   0  10
SANTA FE........................  38  76  31  65 /   0   0   0   5
SANTA FE AIRPORT................  41  78  42  69 /   0   0   0   5
ESPANOLA........................  41  80  43  71 /   0   0   0  10
ALBUQUERQUE HEIGHTS.............  52  81  52  75 /   0   0   0   5
ALBUQUERQUE VALLEY..............  50  84  53  78 /   0   0   0   0
ALBUQUERQUE FOOTHILLS...........  49  79  49  73 /   0   0   0   0
ALBUQUERQUE WEST MESA...........  49  83  52  77 /   0   0   0   5
SOCORRO.........................  50  87  55  80 /   0   0   0   5
SANDIA PARK/CEDAR CREST.........  43  76  46  65 /   0   0   0   5
MORIARTY/ESTANCIA...............  42  80  48  70 /   0   0   0   0
CARRIZOZO.......................  52  84  59  78 /   0   0   0   0
RUIDOSO.........................  54  78  51  70 /   0   0   0   0
RATON...........................  37  80  41  60 /   0   0   5  30
LAS VEGAS.......................  41  79  42  64 /   0   0   0   5
ROY.............................  44  79  58  65 /   0   0   0   5
CLAYTON.........................  47  83  45  63 /   0   0   5  20
SANTA ROSA......................  47  88  52  75 /   0   0   0   0
TUCUMCARI.......................  51  90  49  72 /   0   0   5   0
FORT SUMNER.....................  47  90  52  80 /   0   0   0   0
CLOVIS..........................  48  88  51  78 /   0   0   5   0
PORTALES........................  47  90  52  80 /   0   0   5   0
ROSWELL.........................  52  92  55  86 /   0   5   5   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 10 AM TO 9 PM MDT MONDAY FOR THE FOLLOWING
ZONES...NMZ101>109.

WIND ADVISORY FROM 1 PM TO 9 PM MDT MONDAY FOR THE FOLLOWING
ZONES...NMZ001>021-026.

RED FLAG WARNING UNTIL 7 PM MDT THIS EVENING FOR THE FOLLOWING
ZONES...NMZ103-104.

&&

01/40
Hazardous weather outlook, May 11, 6:00 AM MDT, 9 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT SUN MAY 11 2008

NMZ001>021-026-121200-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS-
CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY-
FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY-
HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
LOWER RIO GRANDE VALLEY-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS-
NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY-
ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY-
WEST CENTRAL MOUNTAINS-
600 AM MDT SUN MAY 11 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

A RED FLAG WARNING IS IN EFFECT FROM NOON TO 7 PM MDT FOR
NORTHEAST NEW MEXICO WHERE LOW HUMIDITIES COMBINED WITH STRONG
WINDS WILL CREATE CRITICAL FIRE WEATHER CONDITIONS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A FIRE WEATHER WATCH IS IN EFFECT FOR ALL OF NORTHERN AND CENTRAL
NEW MEXICO FROM MONDAY MORNING THROUGH MONDAY EVENING FOR STRONG
WINDS AND LOW RELATIVE HUMIDITIES. SUSTAINED WINDS OVER 30 MPH AND
GUSTS TO 50 MPH ARE POSSIBLE ACROSS THE EASTERN PLAINS MONDAY.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GUYER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 3:50 AM MDTFire Weather WatchABQBernalillo, Catron, Cibola, Harding, McKinley, Rio Arriba and 6 more11 hr
May 11, 3:50 AM MDTRed Flag WarningABQHarding, San Miguel, Union15 hr
May 11, 3:15 PM MDTWind AdvisoryABQ30 hr

Nearby

Red Flag Warnings in New Mexico, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.